Normal view MARC view ISBD view

The Maslov index in symplectic Banach spaces / Bernhelm Booss-Bavnbek, Chaofeng Zhu.

By: Booss, Bernhelm, 1941- [author.].
Contributor(s): Zhu, Chaofeng, 1973- [author.].
Material type: TextTextSeries: Memoirs of the American Mathematical Society, volume 252, number 1201.Publisher: Providence, RI : American Mathematical Society, [2018]Description: x, 118 pages ; USD 78.00 26 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470428006 (alk. paper).Subject(s): Maslov index | Symplectic spaces | Banach spacesDDC classification: 516.3/6
List(s) this item appears in: 2018-11-29
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
516.36 BOO (Browse shelf) Available 10506
Total holds: 0

Includes bibliographical references (pages 103-107) and indexes.